ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Характеристика скорости убывания коэффициентов Фурье функций ограниченного вида и уточнение теоремы Р. Салинаса

Шамоян, Ф. А. and Геворкян, И. М. (1988) Характеристика скорости убывания коэффициентов Фурье функций ограниченного вида и уточнение теоремы Р. Салинаса. ՀՍՍՀ ԳԱ Զեկույցներ, 87 (5). pp. 198-202. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
962Kb

Item Type:Article
Additional Information:Սահմանափակ տեսքի ֆունկցիաների Ֆուրեյի գործակիցների նվազման արագության բնութագրումը և Ռ. Սալինասի թեորեմի ճշգրտումը։ Description of decrease s peed of Fourier coeficients of bounded type function and the precise theorems of R. Salinas.
Uncontrolled Keywords:Շամոյան Ֆ. Ա., Գևորգյան Ի. Մ., Shamoyan F. A., Gevorkian I. M.
Subjects:Q Science > QA Mathematics
ID Code:5390
Deposited By:NAS Reports
Deposited On:26 Mar 2013 13:01
Last Modified:13 Mar 2014 08:18

Repository Staff Only: item control page